RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2006, Volume 42, Issue 3, Pages 97–108 (Mi ppi56)  

Large Systems

Distribution of Investments in the Stock Market, Information Types, and Algorithmic Complexity

V. V. V'yugina, V. P. Maslovb

a Institute for Information Transmission Problems, Russian Academy of Sciences
b M. V. Lomonosov Moscow State University, Faculty of Physics

Abstract: For a simplest mathematical model of a stock market, the problem of optimal distribution of investments among different securities (stocks, bonds, etc.) is considered. Our results, which are obtained in terms of algorithmic complexity, allow to discuss heuristically the properties of sufficiently complex security portfolios in the conditions of daily changing return rates. All considerations are given in the combinatorial framework and do not use any probabilistic models.

Full text: PDF file (1395 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2006, 42:3, 251–261

Bibliographic databases:

UDC: 621.391.1:004.8
Received: 10.10.2005
Revised: 25.04.2006

Citation: V. V. V'yugin, V. P. Maslov, “Distribution of Investments in the Stock Market, Information Types, and Algorithmic Complexity”, Probl. Peredachi Inf., 42:3 (2006), 97–108; Problems Inform. Transmission, 42:3 (2006), 251–261

Citation in format AMSBIB
\Bibitem{VyuMas06}
\by V.~V.~V'yugin, V.~P.~Maslov
\paper Distribution of Investments in the Stock Market, Information
Types, and Algorithmic Complexity
\jour Probl. Peredachi Inf.
\yr 2006
\vol 42
\issue 3
\pages 97--108
\mathnet{http://mi.mathnet.ru/ppi56}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2261566}
\elib{http://elibrary.ru/item.asp?id=9277353}
\transl
\jour Problems Inform. Transmission
\yr 2006
\vol 42
\issue 3
\pages 251--261
\crossref{https://doi.org/10.1134/S0032946006030082}
\elib{http://elibrary.ru/item.asp?id=13514166}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33750201298}


Linking options:
  • http://mi.mathnet.ru/eng/ppi56
  • http://mi.mathnet.ru/eng/ppi/v42/i3/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:871
    Full text:309
    References:55
    First page:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020